# SDR 95ZZZX3791

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41S
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040023
- Engine: Cont GTSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 630046
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 1,298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON REMOVED ALONG WITH CYLINDER NR 3 DUE TO CYLINDER HEAD CRACKS.  WHEN INSPECTING PISTON, FOUND PIN PLUG (NON-REMOVABLE, FORGED-IN TYPE) TO BE BROKEN IN MIDDLE WITH ONE END LOOSE.  SUBMITTER STATES, OBSERVED THIS TWICE BEFORE ON SIMILAR ENGINES.
